# SDR KY7A201912052001

- Difficulty date: December 2, 2019
- Submitted: December 5, 2019
- Operation: Air carrier
- Aircraft: N31171
- Make and model: Swrngn SA227AC
- Aircraft serial: AC605
- Aircraft time: 34,084 hours, 50,993 cycles
- Engine: Garrtt TPE331*
- System (JASC): 7497 · Ignition System Wiring
- Part: Wire
- Condition: Broken
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED PARTIAL POWER LOSS IN FLIGHT, PILOT ACTIVATED CONTINUOUS IGNITION WHICH RESTORED POWER. AUTO IGNITION DID NOT OPERATE PROPERLY. MX PERFORMED NTS GROUND CHECK IAW TPE331 MM CHAPTER 72-00-00 TROUBLE-SHOT SYSTEM AUTO IGNITION SWITCH NOT EXTINGUISHING DUE TO BROKEN WIRE, REAPPLIED WIRE POST. OPERATIONAL CHECK GOOD AND NTS CHECK GOOD.
